# SDR MASA200800365

- Difficulty date: May 4, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 15,201 hours, 14,721 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 7287 IAD-PVD.  PAX DOOR LATCH CAUTION MESSAGE.  MX CLEANED THE SENSORS, OPS GOOD.
